Hi. I just started taking Erfa thyroid (2 grains) and take 25mg HC. I raised to 2 grains slowly. I was trying to do T3CM and was getting good response but found out I had H/pylori that was making my stomach irritated with thyroid meds at the 4.30 am dose. I'm trying to fix that and seems my medication for H/pylori is helping that but, I can't do this way anymore as I can't go back to sleep after I swallow my thyroid meds. No matter what I do, I just can't go back. I hate being a zombie so I'm back on the above protocol, but what causes your adrenals to make you feel so wonky(dizzy)?I didn't feel so dizzy on T3CM. My B12 is high in the blood. There is nothing in my cells. I don't know how to get B12 to cells. My iron is a bit low. Should I take a iron sup?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.